# SDR COOSDR02153

- Difficulty date: June 1, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Part serial: 2420
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NR 14 (PN 65-17347-81A)(SN 2420) UPPER SKIN DELAMINATED.
